RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1995, Volume 50, Issue 1(301), Pages 187–188 (Mi umn1043)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Anti-isomorphism of endomorphism rings of modules and Morita anti-equivalence

K. I. Beidar, A. V. Mikhalev


Full text: PDF file (127 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1995, 50:1, 191–192

Bibliographic databases:

MSC: 16W20, 16D90, 16D40
Received: 08.11.1994

Citation: K. I. Beidar, A. V. Mikhalev, “Anti-isomorphism of endomorphism rings of modules and Morita anti-equivalence”, Uspekhi Mat. Nauk, 50:1(301) (1995), 187–188; Russian Math. Surveys, 50:1 (1995), 191–192

Citation in format AMSBIB
\Bibitem{BeiMik95}
\by K.~I.~Beidar, A.~V.~Mikhalev
\paper Anti-isomorphism of endomorphism rings of modules and Morita anti-equivalence
\jour Uspekhi Mat. Nauk
\yr 1995
\vol 50
\issue 1(301)
\pages 187--188
\mathnet{http://mi.mathnet.ru/umn1043}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1331359}
\zmath{https://zbmath.org/?q=an:0845.16010}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1995RuMaS..50..191B}
\transl
\jour Russian Math. Surveys
\yr 1995
\vol 50
\issue 1
\pages 191--192
\crossref{https://doi.org/10.1070/RM1995v050n01ABEH001664}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TF76400004}


Linking options:
  • http://mi.mathnet.ru/eng/umn1043
  • http://mi.mathnet.ru/eng/umn/v50/i1/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Kuzmin, V. T. Markov, A. A. Mikhalev, A. V. Mikhalev, A. A. Nechaev, “Cryptographic algorithms on groups and algebras”, J. Math. Sci., 223:5 (2017), 629–641  mathnet  crossref  mathscinet  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:228
    Full text:85
    References:41
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019